|Supplements discussion on Diuretic compounds and their effects on Creatine, within the Bodybuilding Forum; Hey everyone, I wanted to get feedback from as many opinions as I can on this. If you are using ...|
| ||LinkBack||Thread Tools||Display Modes|
|04-18-2005, 08:37 AM||#1|
| Boxing Raven |
Diuretic compounds and their effects on Creatine
I wanted to get feedback from as many opinions as I can on this.
If you are using creatine on a regular basis, should you be ingesting anything that can be a diuretic? (this would include coffee, natural and chemical diuretics etc.)
Common sense would tell you that using any supplement that's main goal is to retain water, and using another that has the opposite goal would be a contradiction. I'm just wondering what the experience of others is on this.
I myself have used creatine while using ephidrene/caffiene/asprin (although only a couple of times) and noticed that the creatine effectiveness was less, but not nil.
|04-18-2005, 11:41 AM||#3|
| Dr X |
Experience: 10+ Years
Join Date: Apr 2005
Location: in the deep recesses of your mind
I use creatine year around. When cutting I will use a dieretic and unless I want to do a crazy cut I don't worry about it. Creatine is cheap and I have always believed if your always on it really dosen't matter. Other than that I couldn't tell you other wise but it's a great question.
|04-18-2005, 08:34 PM||#4|
| Speedster |
Rank: New Member
Join Date: Mar 2005
I've heard that they can counter act the effects of creatine. First time I bought xpand guy at the store told me not to take caffiene and the like, because it would reduce it's effectiveness. If taking creatine mono I wouldn't worry about it because it's cheap, but soemthin expencive like xpand I wouldn't want to risk it, waste of money. Besides I don't take the xpand while cutting.. and that's the only time I'll take the dieretics.
|04-18-2005, 09:42 PM||#5|
| Boxing Raven |
Thanks to everyone that replied.
Speedster, you make a good point here, about how cheap creatine is anyway. I agree with that point. I think what I'm wondering is if it is taxing on the body (ie the immune system etc) to have it battling with dieuretics and water retainers. Could it be bad for the heart? Anybody know?
Thanks for the advice
|Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)|